# SDR YENA200464

- Difficulty date: December 25, 2004
- Submitted: December 28, 2004
- Operation: Air carrier
- Aircraft: N542JB
- Make and model: Airbus A320-232
- Aircraft serial: 1802
- Aircraft time: 10,543 hours, 3,898 cycles
- System (JASC): 2530 · Buffet/Galleys
- Part: Pin
- Part number: 4110001137
- Part serial: 02G10874210014
- Condition: Burned
- Location: Coffee Maker
- Part time: 9,010 hours, 3,286 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

SMOKE SMELL REPORTED AROUND COFFEEMAKERS IN FWD GALLEY.  FOUND BURNT PIN ON NR 2 COFFEEMAKER.  AIRCRAFT RELEASED UNDER MEL 25-22-03 CONTROL L03922.  UPON ARRIVAL AT JFK FIXED TRAY TO NR 2 COFFEEMAKER.  REMOVED AND REPLACED NR 2 COFFEEMAKER AND OPS CHECK NORMAL.
